Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest medications for black and hard pimples near the inner thigh

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7445 Questions
Question
Hi Doctor,
The inner skin of my thighs are becoming black and with small hard pimples. Please advise some medications as one of the pimple is paining and during itching has got open as well
Tue, 22 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 16 minutes later
Brief Answer:
Kindly upload images

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.
Perhaps you have a fungal infection of inner thighs along with folliculitis.
I request you to kindly upload a few images of the affected area in "Reports Section" so that I am able to guide you better.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest medications for black and hard pimples near the inner thigh 4 hours later
Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Kakkar S. 12 hours later
Brief Answer:
Tinea cruris along with folliculitis

Detailed Answer:
Thank you. I have viewed the images.
Yes you have fungal infection (tinea cruris) as well as bacterial folliculitis.
I suggest you to apply a topical antifungal e.g luliconazole 1 % cream Or sertaconazole 2%cream, twice daily for 4 weeks.
In addition I suggest that you to take an oral antibiotic e.g either Amoxicillin or Cephalexin 500mg, thrice daily for a week. These are prescription medications and I suggest you to kindly talk to your local practitioner for a prescription of the same.
You may as well take a tab. Cetrizine 10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor